# SDR AALA20130531001

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD FORWARD CO-PILOT SEAT TRACK, FORWARD STOP HOLE CRACKED.  REPLACED SEAT TRACK IAW AARD 51-00-05-1 AND AMM 25-11-11-400-801.
